NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i recently suffered a bout of malaria and i used coartem. then i realized that after the symptoms of malaria were gone, i started feeling light headed, totally weak and my vision was cloudy. what can cause that."

    User Avatar
    A 19 years year old male asked:
    10 months ago
    i recently suffered a bout of malaria and i used coartem. then i realized that after the symptoms of malaria were gone, i started feeling light headed, totally weak and my vision was cloudy. what can cause that.
    Dr. Abeeb A answered:
    10 months ago
    hi, sorry about that. may I know which other drug did u use with the coartem? did u eat adequately? any other symptoms apart from all u said above ? Anti malarial usually make people weak after use but I expect you to get better after like 3 days. take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app